Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: long term???

Posted by Christ_empowered on October 27, 2019, at 19:45:06

In reply to Re: long term??? Christ_empowered, posted by Beckett2 on October 27, 2019, at 11:04:43

apathy...probably? im not uber-apathetic, but im not 110% alive, awake, alert, enthusiastic, either. blah. :-(

it is what it is, I suppose. I've been on Abilify approximately...forever...I'm thinking 10+ years, now. 0 TD, 0 EPS. I had a mild hand tremor @ 20mgs, when 20mgs/Prozac was added. All the more reason to cut that Abilify dosage down to 15...

and I'm doing well, I think. somewhat curious about Rexulti, but...what's the old saying...'the devil you know is better than the devil you don't," something like that? yeah...

sounds like something dr.phil would say.

thanks for your reply, beckett. :-)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Christ_empowered thread:1106571
URL: http://www.dr-bob.org/babble/20191019/msgs/1106584.html